# SDR UIEA2021031100522

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,451 hours, 19,837 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: BACR13CG20NA
- Part serial: NSN
- Condition: Malfunctioned
- Location: Eng Vlv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG VALVE ILLUMINATED LEFT ENGINE AFTER SHUTDOWN( T/S PER FIM 76-11 FT. 807. REMOVED AND REPLACED RELAY IAW SWPM 20-81. PERF OPS CHECK / ENG RUN IAW AMM 71-00-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. )
